Call us : 09 402224800
Select Page

Kirkland Signature Ibuprofen

200 mg, 500 Caplets

30,000 Ks

Kirkland Signature ibuprofen IB tablets active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Kirkland Signature ibuprofen IB tablets are a nonsteroidal anti-inflammatory drug (NSAID). a strong medicine for aches and pains, Kirkland Signature ibuprofen IB tablets do not contain gluten. Kirkland Signature ibuprofen IB tablets are a non-prescription formula but should be taken in the smallest effective dose.

  • Brand : Kirkland Signature
  • Exp Date : 11/2025
  • Item Form : Tablet
  • Product Benefits : Fever Control
  • Age Range (Description) : Adult
  • Specific Uses For Product : Fever

999 in stock

  • Pain reliever
  • Fever reducer
  • 200 mg ibuprofen
  • Country of origin is United States

Additional information

amount-per-serving

200

cap-size

500

item-form

Caplets

unit

mg

Reviews

There are no reviews yet.

Be the first to review “Ibuprofen”

Your email address will not be published. Required fields are marked *

Shopping cart0
There are no products in the cart!
Continue shopping